Maximum principles for second order equations of mixed elliptic-hyperbolic type
Doklady Akademii Nauk, Tome 185 (1969) no. 5, pp. 991-994
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_185_5_a5,
author = {M. E. Lerner},
title = {Maximum principles for second order equations of mixed elliptic-hyperbolic type},
journal = {Doklady Akademii Nauk},
pages = {991--994},
year = {1969},
volume = {185},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_185_5_a5/}
}
M. E. Lerner. Maximum principles for second order equations of mixed elliptic-hyperbolic type. Doklady Akademii Nauk, Tome 185 (1969) no. 5, pp. 991-994. http://geodesic.mathdoc.fr/item/DAN_1969_185_5_a5/